Click for more products.
No produts were found.
Click for more products.
No produts were found.

Aspirin Plus 500/50 Mg 20 Tablets

This medicine contains aspirin and caffeine as active substances. Acetylsalyclic acid works by reducing pain and fever, and caffeine, has a stimulating action of the nervous system.

Aspirin Plus is indicated in adults and children over the age of 16 for symptomatic relief from mild or moderate occasional pains, such as headaches, dental, menstrual, muscle (contractures) or back (lumbalgia).

Read more
Limited special offer
€5.65 (tax incl.) €6.28
Reference:
832949
Add to wishlist
Description

1. What is Aspirin Plus and what is it used for

This medicine contains acetylsalicylic acid and caffeine as active ingredients. Acid

Acetylsalicylic acts by reducing pain and fever, and caffeine has a stimulating action of the

nervous system.

 

Aspirin Plus is indicated in adults and children over 16 years of age for the symptomatic relief of

occasional mild or moderate pain, such as headaches, dental, menstrual, muscle pain

(contractures) or back (low back pain). Febrile states.

2. Before taking Aspirin Plus

Do not take Aspirin Plus if:

- you are allergic (hypersensitive) or have had an allergic reaction to acetylsalicylic acid,

caffeine or any other component of this medicine,

- suffer from stomach or intestinal ulcers or recurrent gastric discomfort.

- have had allergic reactions of the asthmatic type (difficulty breathing, choking, bronchospasm and

in some cases coughing or wheezing when breathing) when taking anti-inflammatories, acetylsalicylic acid, others

pain relievers, as well as the dye tartrazine,

- have or have suffered from asthma,

- suffer from nasal polyps associated with asthma that are caused or increased by acid

acetylsalicylic,

- suffer from haemophilia or other blood clotting problems,

- you are being treated with oral anticoagulant medicines,

- suffer from kidney and / or liver diseases (kidney and / or liver failure),

- suffer from heart disease,

- have severe hypertension,

- you are under 16 years of age, since the use of acetylsalicylic acid has been linked to the Syndrome of

Reye, rare but serious illness,

- you are in your third trimester of pregnancy.

 

Take special care with Aspirin Plus:

You should consult your doctor in case you require this medicine

? if you have high blood pressure, or have reduced kidney, heart or liver functions, or

have alterations in blood clotting,

? if you are taking anticoagulants,

? if you are taking anti-inflammatories or other types of medicines since certain medicines

can interact with Aspirin Plus and produce undesirable effects (see section “Use of

other medications ”),

? if you have had a stomach or intestinal ulcer,

? if you have a deficiency of glucose-6-phosphate shidrogenase,

? if you suffer or have suffered from rhinitis or urticaria,

? if you have recently undergone or if you need to undergo an intervention within the next 7 days

surgical, including dental surgery,

? if you are in the first or second trimester of pregnancy,

? not administer systematically to prevent possible discomfort caused by

vaccinations,

? if you have a cardiac arrhythmia, have increased thyroid function or have a syndrome

anxious, take this medicine with caution and always at low doses (maximum 2 tablets

a day) or consult your doctor,

? if you have recently had a heart attack, do not take this medicine until

that several weeks have passed since the accident,

? if you have suffered from heart diseases or disorders (cardiac arrhythmia, myocardial ischemia,

angina pectoris…),

? if you are diabetic keep in mind that caffeine can alter sugar levels in

blood,

? if you are allergic to xanthines (amino filine, theophylline….) you should not take this

medication, as you could also be allergic to caffeine.

 

It is recommended to limit the use of products containing caffeine when being treated with

this medicine.

In people with sleeping difficulties, it is recommended not to take this medicine in the hours

before going to bed, to avoid possible insomnia.

 

Use of other medications:

Please inform your doctor or pharmacist if you are using or have recently used any other medicines.

even those purchased without a prescription, homeopathic, medicinal plants and other health-related products as it may be necessary to interrupt treatment or adjust the dose to any of them.

 

This is especially important in the case of:

- other analgesics or non-steroidal anti-inflammatory drugs (medicines used to treat pain

and / or muscle inflammation),

- some antidepressants, such as selective serotonin reuptake inhibitors, since

increases the risk of bleeding,

- anticoagulants (medicines used to “thin” the blood and prevent the appearance of

clots) such as warfarin,

- oral contraceptives,

- oral antidiabetics (medicines to lower blood sugar),

- antihistamines (used to reduce the symptoms of allergic reactions),

- quinolone or erythromycin anti-infectives (antibiotics to treat infections),

- barbiturates (medicines used to treat seizures),

- beta-blockers (medicines for hypertension control ),

- bronchodilators (medicines to treat bronchial asthma),

- cimetidine and ranitidine (used for heartburn and stomach ulcer),

- medicines used to prevent rejection of transplants (cyclosporine and tacrolimus),

- corticosteroids, as they can increase the risk of gastrointestinal bleeding,

- digoxin (heart medicine),

- disulfiram (used in the recovery treatment of alcoholic patients),

- high blood pressure (diuretics and ACE inhibitors),

- phenytoin and valproic acid (used to treat epilepsy),

- iron (for the treatment of anemia), it is recommended to distance it at least 2 hours,

- interferon alfa (used to treat certain viral and tumor infections),

- lithium (used in some psychiatric illness),

cancer or rheumatoid arthritis (methotrexate)

- mexiletine (used to correct heart rhythm disturbances such as cardiac arrhythmias),

- medicines used to treat gout (probenecid),

- sympathomimetics (used to increase blood pressure),

- thyroxine (used to treat diseases caused by thyroid deficiencies),

- vancomycin (antibiotic used for infections),

- zidovudine (used to treat patients infected with the virus

human immunodeficiency, causing AIDS).

 

Interference with diagnostic tests:

If you are going to have any diagnostic tests (including blood, urine, etc…), inform your

doctor who is taking this medicine as it may alter the results.

 

Taking Aspirin Plus with food and drink:

Take this medicine after meals or with food.

 

If you habitually consume alcohol (three or more alcoholic drinks-beer, wine, liquor,… - at

day), taking Aspirin Plus may cause stomach bleeding.

 

Limit consumption of beverages that contain caffeine (coffee, tea, chocolate, and cola drinks), while

are taking this medicine.

 

Pregnancy

Consult your doctor or pharmacist before taking any medicine.

 

IMPORTANT FOR WOMEN:

If you are pregnant or think you might be, consult your doctor before taking this

medicine. Consumption of this medicine during the first and second trimesters of pregnancy

it can be dangerous for the embryo or fetus and should be monitored by your doctor . Don't take this

medication during the third trimester of pregnancy , as it may prolong labor and contribute

bleeding from the mother or baby.

 

Lactation

Consult your doctor or pharmacist before taking any medicine.

Breast-feeding women should consult a doctor before using this medicine, as

acetylsalicylic acid and caffeine pass into breast milk. Although caffeine passes into breast milk in

small amounts (about 1%), it can accumulate in the infant.

 

Driving and using machines:

No effect on the ability to drive or use machines has been reported.

3. How to take Aspirin Plus

Follow these instructions unless your doctor has given you different directions.

Ask your doctor or pharmacist if you have doubts.

 

The normal dose is:

 

Adults and over 16 years : 1 tablet every 4 or 6 hours, if necessary. It will not exceed 8

tablets in 24 hours.

 

Patients with reduced liver or kidney functions : consult a doctor as the dose must be reduced.

 

Use in children:

Do not administer to children under 16 years of age.

 

Use in over 65s

Elderly people should not take this medicine without consulting their doctor, as

they are more likely to suffer from its adverse effects.

 

Form of administration:

This medicine is administered orally.

 

It is recommended to take the tablets with plenty of fluids (water or milk). The tablets should

torment with meals or food, especially if digestive discomfort is noted. This medicine should not be taken on an empty stomach. Always use the lowest dose that is effective.

 

The administration of this preparation is subject to the appearance of painful or feverish symptoms. TO

as these disappear, this medication should be discontinued.

 

If the pain persists for more than 5 days, the fever for more than 3 days or the symptoms worsen or other different ones appear, you should stop the treatment and consult a doctor.

 

If you take more Aspirin Plus than you should:

If you have taken more Aspirin Plus than you should, consult your doctor or pharmacist immediately.

The main symptoms of acetylsalicylic acid overdose are: headache, dizziness, ringing in the ears, blurred vision, drowsiness, sweating, rapid breathing, mental confusion, nausea, vomiting, and occasionally diarrhea.

 

Caffeine overdose symptoms are characterized by a first phase of arousal, followed by

dizziness, insomnia, vomiting, diarrhea, abdominal pain and seizures. Treatment of overdose is

most effective if done within the first 4 hours of ingestion of this medicine.

 

It will be recommended to bring the package and the package leaflet to the healthcare professional.

 

In case of overdose or accidental ingestion, immediately consult your doctor or pharmacist or go to a medical center immediately or call the Toxicology Information Service, telephone: 91 562 04 20, indicating the medicine and the amount ingested.

 

If you forget to take Aspirin Plus:

Do not take a double dose to make up for a forgotten dose.

If you have any questions on the use of this medicine, ask your doctor or pharmacist.

 

4. Possible side effects

Like all medicines, Aspirin Plus can have side effects, although not all

people suffer them.

 

Common side effects (seen between 1 and 10 in 100 people):

? Gastrointestinal disorders, such as stomach ulcer, intestinal ulcer, gastrointestinal bleeding,

abdominal pain, heavy digestion, burning, heartburn, gastric discomfort, nausea and vomiting.

? Respiratory disorders, such as shortness of breath (asthma, bronchial spasm), nasal congestion and

r initis.

? Urticaria, skin rashes, angioedema (inflammation and swelling affecting the face, lips, mouth,

tongue or throat, which may cause difficulty swallowing or breathing) and itching.

? Hypoprothrombinemia (impaired coagulation) when given in high doses.

 

Uncommon side effects (seen in between 1 and 100 in 1,000 people):

? Reye's syndrome in children under 16 years of age with febrile processes, flu or chickenpox (see section “Before

taking Aspirin Plus ”).

? Liver disorder, especially in patients with juvenile arthritis.

? Anemia.

 

With prolonged doses of acetylsalicylic acid, the following side effects have been observed whose

frequently it failed to pinpoint dizziness, ringing in the heard two deafness, sweating,

headache, confusion, kidney failure and acute interstitial nephritis (inflammation at the level of the

kidney).

 

If you notice the appearance of:

     ? Stomach upset or pain, gastric or intestinal bleeding, or black stools .

     ? Skin disorders, such as rashes or redness.

     ? Difficulty breathing.

     ? Unforeseen change in the amount or appearance of urine.

     ? Swelling of the face, feet, or legs.

     ? Deafness, ringing in the ears, or dizziness.

stop taking the medicine and consult your doctor immediately as they may indicate the

appearance of side effects that need urgent medical attention.

 

Due to the presence of caffeine in this medicine, the following side effects may appear

for which the exact frequency could not be established: insomnia, restlessness and nervousness and

headache. Nausea, vomiting and stomach irritation have also been observed. In some case

hyperglycaemia or hypoglycaemia (increased or decreased glucose in

blood).

 

Treatment should be suspended immediately, in the case in which the patient experiences any

episode of dizziness or palpitations.

 

High doses of caffeine can cause palpitations, rapid heartbeat, and increased blood pressure.

 

Communication of adverse effects

If you experience any kind of side effect, consult your doctor or pharmacist, even if

deals with possible side effects not listed in this leaflet. You can also communicate them

directly through the Spanish Pharmacovigilance System for Medicines for Human Use:

https://notificaram.es. By reporting side effects you can contribute to

provide more information on the safety of this medicine.

 

5. How to store Aspirin Plus

.

Keep out of the reach and sight of children.

Do not store above 30ºC.

 

Expiration

Do not use Aspirin Plus after the expiry date which is stated on the carton, after the abbreviation.

CAD. The expiration date is the last day of the month indicated.

 

Medicines must not be disposed of via wastewater or household waste. Deposit the containers and

medicines that you do not need at the Sigre Point of the pharmacy. If in doubt ask your

pharmacist how to dispose of unused medicine and containers. Thus,

will help protect the environment.

 

6. Additional information

Composition of Aspirin Plus:

Each tablet contains:

- As active principles: Acetylsalicylic acid, 500 mg, and Caffeine, 50 mg.

- The other ingredients (excipients) are: corn starch and powdered cellulose.

 

What the product looks like and contents of the pack

This medicine are round, white tablets. It comes in containers that contain

20 tablets.

 

Marketing authorization holder               Responsible for manufacturing

Bayer Hispania, SL                                                                   Bayer Bitterfeld GmbH

Av. Baix Llobregat, 3-5                                                      OT Greppin

08970 Sant Joan Despí (Barcelona)                                         Salegaster Chaussee, 1

                                                                                            06803 Bitterfeld-Wolfen (Germany)

This leaflet was approved in October 2013

 

Detailed and updated information on this drug is available on the website of the

Spanish Agency for Medicines and Health Products (AEMPS) http://www.aemps.gob.es/

Read more
Product Details
832949
Related products
Redoxon Immuno 4 14 Envelopes Redoxon Immuno 4 14 Envelopes
Add to cart
Limited time offer
€12.56 (tax incl.) €13.95
It helps the immune system in the first symptoms of flu, colds, colds, and other winter processes. Orange flavor.Now with Redoxon Própolis to soften the sore throat.
12 other products in the same category:
Couldina Instant 10 Effervescent Envelopes Couldina Instant 10 Effervescent Envelopes
Add to cart
Limited special offer
€7.64 (tax incl.) €8.49
It is an association of acetaminophen, chlorphenamine and phenylephrine.Acetaminophen is a pain-reducing pain and fever reliever.Chlorphenamine is an antihistamine that relieves nasal discharge.Phenylephrine is a...
Orravan Oil Ricino Oral Solution 25 G Orravan Oil Ricino Oral Solution 25 G
Add to cart
Limited special offer
€4.64 (tax incl.) €5.15
It belongs to a group of medicines called contact laxatives RICINO OIL ORRAVAN is a purgative laxative whose active substance castor oil is indicated to facilitate intestinal emptying. . You should consult a doctor if...
Termalgin 500 Mg 20 Tablets Termalgin 500 Mg 20 Tablets
Add to cart
Limited special offer
€3.48 (tax incl.) €3.87
Acetaminophen is effective in reducing pain and fever.It is indicated in adults and adolescents from 12 years of age for symptomatic relief of mild or moderate occasional pain, such as headache, dental, muscle...
Zoviduo 50/10 Mg/g Tube Cream 2 G Zoviduo 50/10 Mg/g Tube Cream 2 G
Add to cart
Limited special offer
€8.24 (tax incl.) €9.15
Zoviduo contains two active substances: aciclovir and hydrocortisone. Aciclovir is an antiviral that helps fight the virus that causes heat. Hydrocortisone is a moderate potency steroid that reduces inflammation...

Menu

Create a free account to use wishlists.

Sign in